# SDR 9700816301

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT ROWS 38H, 36 TO 42C, 52C TO 65C, AND 77B TO 79B.  RECONNECTED ELECTRICAL WIRE AND RELAMPED LIGHT, OPERATIONAL CHECK GOOD.
